Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

What causes blackish spot and dry skin on fingers?

DOCTOR OF THE MONTH - Dec 2013
Dec 2013
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2002
Answered : 4168 Questions
Question
I have allergic problem in my skin specially on fingers. There is blackish spot, and some dry skin formation. If I take TECZINE-5mg for a month once daily, then there is improvement. But, if I stop, then condition reverts to old condition within a week. Please, help me. I tried others medicines according to local doctors, but no positive effect.
Posted Thu, 7 Aug 2014 in General Health
 
 
Answered by Dr. Sanjay Kumar Kanodia 46 minutes later
Brief Answer:
Kindly elaborate and send details

Detailed Answer:
Hello,

Welcome and thanks for posting your query to the forum.

I can understand your concern for the allergic problem on your skin.

I have gone through the complete query and can make out that you have the

In view to help you best and confirm my diagnosis I request you to condition of "Contact allergic dermatitis". It is a allergic condition of skin where the skin gets inflamed due to contact with chemical agents, soaps, detergents and any related chemical. To confirm the same and to guide you best I request you to kindly provide certain important points:

- Since how long you have this skin condition.

- Do feel itching over the same. Is it mild or moderate or severe, Do you feel itching all day through or some specific time of the day.

- Is it higher at night time or when you are free or do you feel that it is even disturbing your daily work routine too.

- Tell me about your daily routine and occupation.

- You mentioned in your profile that there is some allergy to chemicals. I request you to kindly elaborate the same.

Hope to hear soon from your side.

With regards,

Dr Sanjay Kumar Kanodia
MD- Dermatology & Sexually transmitted diseases
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor